MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN041504
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported event: end connector loose from ett tube; does not remain snug.No injury reported.(associated complaint 8040412-2023-00020.
 
Additional Manufacturer Narrative
(b)(4).There was no sample returned for investigation therefore complaint could not be confirmed as reported.Since there is no sample returned, previous similar complaint for this product code was reviewed.Visual inspection was conducted on actual similar sample showed the end tube was cut.The insertion depth of the actual sample was reviewed and measured and it can be seen that the connector insertion depth of the actual sample is 8mm, which meet the criteria of the connector need to be partially inserted to the tube.The connector assembly features of endotracheal tube was designed in such a way that the connector can be removed and connected back to the tube when the tube is required to be cut to length.There is precaution stated in the ifu that the 15mm connector should be firmly seated in the tracheal tube to prevent disconnected during use.There was no sample returned for investigation therefore, complaint could not be confirmed as reported.
 
Event or Problem Description
Reported event: end connector loose from ett tube; does not remain snug.No injury reported.(associated complaint 8040412-2023-00020).

Brand Name
SAFETY CLR MURPHY CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16284379
Report Number8040412-2023-00051
Device Sequence Number17839077
Product Code BTR
UDI-Device Identifier14026704341440
UDI-Public14026704341440
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041504
Device Catalogue Number112082080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown